MAUDE Adverse Event Report: ETHICON INC. BLAKE SI DRAIN HBLS 15FR RND W/ 3/16IN B; CATHETER, IRRIGATION

ETHICON INC. BLAKE SI DRAIN HBLS 15FR RND W/ 3/16IN B; CATHETER, IRRIGATION
Catalog Number 2233
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested and received.What is the lot number? j2300020.Please perform and document the follow up attempt for product return.=>we regularly contact with sales rep about the device returning.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.¿ was the drain used on the patient? ¿ if yes, was leakage detected? ¿ was another drain needed to correct the situation? ¿ if yes, was the new drain placed surgically during a second procedure? h3 evaluation: complaint sample review : one complaint sample of drain with trocar was received for evaluation, inside an opened package.Product was inspected visually, below are the detailed findings: 1 trocar and drain were found separated, and, no negative observation.2 however, while drain was inspected by zooming, there was a cut mark visible on the drain surface.It is suspected that, the drain might have came in contact with some sharp tool used prior / during surgery.External factors like mishandling or improper usage at user end could not be ruled out.Therefore, further investigation of the received samples is not possible.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.Retention sample of complaint lot were checked and found satisfactory.Documents review : during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient undewrent an unknown procedure on (b)(6) 2023 and a drain was used.The drain were stuck together and did not come off.Further details are not provided there were no adverse consequences to the patient.Upon evaluation it was observed a cut mark visible on the drain surface.

Brand Name
BLAKE SI DRAIN HBLS 15FR RND W/ 3/16IN B
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23095426
Report Number2210968-2025-10722
Device Sequence Number15798530
Product Code GBX
UDI-Device Identifier10705031003613
UDI-Public(01)10705031003613(17)280103(10)J2300020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2233
Device Lot NumberJ2300020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown